# SDR JGVR20170714003

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 8,485 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN SPOTS OF CORROSION ON THE LT WING AFT SPAR ANGLE IN THE FLAP WELL AT APPROX WS 77.5.  MECHANICALLY REMOVED CORROSION IAW SRM 51-70-08. THIS IS A PSE AREA IAW SRM 51-00-04.  CORROSION IS  BEYOND LIMITS IAW 51-10-01.
